Econometrica: Apr 1968, Volume 36, Issue 2

The Bias of Liviatan's Consistent Estimator in a Distributed Lag Model

https://doi.org/0012-9682(196804)36:2<337:TBOLCE>2.0.CO;2-O
p. 337-342

A. L. Nagar, Y. P. Gupta

In an earlier article published in the International Economic Review (1963) Liviatan proposed a consistent estimator for a distributed lag model. In the present note we analyze the bias of this estimator to order 1/T, T being the number of observations.

Log In To View Full Content

Back